# SDR DALA2020021841223

- Difficulty date: February 14, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 90,521 hours, 10,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7002, L/P 6437992) DOOR R2 EXT EMERGENCY LIGHT OUT (SLIDE/OVERWING LIGHT). CORRECTIVE ACTION: RELAMPED DOOR R2 EXT SLIDE/OVERWING LIGHT PER B777 AMM 33-51-04.
